TYLENOL® Arthritis Pain

print mail
twitter
  • Overview & Dosage
  • Ingredients
  • Caution
  • FAQs
TYLENOL® Arthritis Pain

*Use only as directed

TYLENOL® Arthritis Pain. Fast Plus Long Lasting Relief of Arthritis Pain

When arthritis pain strikes, you want relief fast, but you also want it to last so you can get back to normal… whatever your normal is.™

Now try TYLENOL® Arthritis Pain. TYLENOL® Arthritis Pain products use a patented bi-layer caplet for fast plus long lasting relief of arthritis pain for up to 8 hours. The first layer dissolves quickly to relieve pain fast. The second layer is time-released to provide extended relief that lasts all work day.*

Available in an Easy to Open Bottle (100 & 170 sizes). The easy to open cap has been approved by The Arthritis Society.

Gentle on the Stomach

TYLENOL® Arthritis Pain works with your body to be Tough on Pain and Gentle on the Stomach.

1st Line Therapy

The medicine found in TYLENOL® Arthritis Pain caplets, acetaminophen, is recommended as first-line therapy by The Canadian Rheumatology Association (CRA).

*Up to 8 hours of relief.

For effective relief of:

  • Arthritis Pain

Format: Bi-layer extended release caplets

Dosage

Adults use only (12 years and older):

  • 2 extended release caplets every 8 hours as required.
  • Do not take more than 6 caplets per day.
  • Swallow each caplet whole with water on an empty stomach.
  • Do not crush, chew or dissolve the caplet.

Medicinal Ingredients:

Each caplet contains:

  • Medicinal Ingredient: Acetaminophen, 650 mg
  • Benefit: Pain reliever

Non-Medicinal Ingredients (alphabetical):

carnauba wax, cellulose, corn starch, D&C Yellow no. 10, FD&C Yellow no. 6, hydroxyethyl cellulose, hypromellose, magnesium stearate, povidone, sodium starch glycolate, triacetin.

Caution

Keep out of the reach of children. This package contains enough drug to seriously harm a child. Do not use with other drugs containing acetaminophen. Do not take more than the maximum daily dose. Overdose may result in severe or possibly fatal liver damage. Do not take if allergic to acetaminophen. Consult a doctor if: Your symptoms last for more than 5 days; You develop allergic reactions such as wheezing, rash or itching. Ask a doctor or pharmacist before use if you: Are pregnant or breastfeeding; Have chronic alcoholism; Have a serious liver or kidney disease; Use any other medications including natural health products, prescription drugs, salicylates or other pain and fever relief medications. In case of overdose, call a Poison Control Centre or doctor immediately, even if you do not notice any possible signs or symptoms such as increased sweating, nausea, vomiting, stomach pain, and loss of appetite. Use only as directed by a doctor.

WARNING: Do not use if carton is open or if printed bottle neck band or inner foil seal is broken.

Store at room temperature, 15–30°C (59–86°F)

Frequently Asked Questions

What are the benefits of TYLENOL® Arthritis Pain products?

Fast Plus Long Lasting Relief of Arthritis Pain
TYLENOL® Arthritis Pain products use a patented bi-layer caplet for fast plus long lasting relief of arthritis pain for up to 8 hours. The first layer dissolves quickly to relieve pain fast. The second layer is time-released to provide extended relief that lasts all work day*.

Available in an Easy to Open Bottle
Available in an Easy to Open Bottle (100 and 170 caplet sizes). The easy to open cap has been approved by The Arthritis Society.

Gentle on the Stomach
TYLENOL® Arthritis Pain works with your body to be Tough on Pain and Gentle on the Stomach.

Recommended 1st Line Therapy
The medicine found in TYLENOL® Arthritis Pain caplets, acetaminophen, is recommended as first-line therapy by The Canadian Rheumatology Association (CRA).

*Up to 8 hours of relief.

What is the difference between TYLENOL® Arthritis Pain and Extra Strength TYLENOL® products?

TYLENOL® Arthritis Pain caplets use a patented technology that provides fast plus long lasting relief of arthritis pain. The first layer dissolves quickly to relieve pain fast. The second layer is time-released for extended relief of arthritis pain for up to 8 hours.

The bi-layer, extended release caplet contains more acetaminophen than Extra Strength TYLENOL® (contains 650 mg acetaminophen) but releases it over an extended period of time, requiring you to take fewer doses per day for effective pain relief.

How does the TYLENOL® Arthritis Pain bi-layer caplet work?

TYLENOL® Arthritis Pain caplets use a patented technology that provides fast plus long lasting relief of arthritis pain. The first layer dissolves quickly to relieve pain fast. The second layer is time-released for extended relief of arthritis pain for up to 8 hours.

Should I take the TYLENOL® Arthritis Pain bi-layer extended release caplets on an empty stomach?

Yes. While all TYLENOL® products can be taken with or without food, it is recommended that TYLENOL® Arthritis Pain bi-layer caplets be taken with water and on an empty stomach (one hour before or two hours after a meal or snack). This is to ensure that the outermost layer of the caplet is disintegrated within 20 minutes for fast relief. Sometimes food can increase the time it takes for medications to dissolve and might have an impact on their effectiveness.

Are TYLENOL® Arthritis Pain products available in easy to open packaging?

Yes. Some TYLENOL® Arthritis Pain products (100 and 170 caplet sizes) have Easy to Open Caps, approved by The Arthritis Society. It is important to note that these caps are not child resistant. TYLENOL® Arthritis Pain products with child resistant closures are available in the 24 and 50 caplet sizes.

Can I use TYLENOL® products with other medications?

The pain relieving ingredient in TYLENOL® products (acetaminophen) is unlikely to interact with other medications. Some medicines, when taken in combination may interact with each other, changing the way one or both of them work in your body. This may cause side effects. When used as directed, the pain relieving ingredient in TYLENOL® products (acetaminophen)is unlikely to interact with other medications. Do not use TYLENOL® with any other product containing acetaminophen. Do not take more than one product with the same medicinal ingredient. Many prescription and non-prescription medicines contain the same active ingredient. Ask a doctor or pharmacist before use if you take any other medications including natural health products, prescription drugs, salicylates or other pain and fever relief medications. read and follow label directions. your medicines - learn more at www.bemedwise.ca.

How do I read the expiry date on TYLENOL® products?

The expiry date information appears stamped on the product packaging with an “EXP” followed by the month and year of expiry either as MMYY or MMYYYY. The month may be represented either by alphabetic or numeric characters. For example, EXP MA13, EXP MA2013, or EXP 052013 would indicate the product expires on the last day of May, 2013. Month alphabetic characters appear on the packaging as follows: JA = January FE = February MR = March AL = April MA = May JN = June JL = July AU = August SE = September OC = October NO = November DE = December Do not use products that are beyond their expiration date.

Can I take TYLENOL® products if I am pregnant or nursing?

If you are pregnant or nursing a baby, seek the advice of your healthcare professional before using a TYLENOL® product or any other medication.

Can I take TYLENOL® products when consuming alcohol?

Talk to a doctor or pharmacist before use of TYLENOL® (acetaminophen) if you suffer from chronic alcoholism. Excessive alcohol use may increase the risk of liver toxicity from acetaminophen overdose. When used according to package directions TYLENOL® may be used by the occasional, moderate drinker.

Can I take TYLENOL® products if I have a liver disease?

Talk to a doctor of pharmacist before use if you have liver disease.

Can I take TYLENOL® products if I have a chronic kidney disease?

Talk to a doctor or pharmacist before use if you have kidney disease. Although TYLENOL® may be a suitable analgesic choice, this determination should be made in consultation with a doctor or pharmacist to consider other factors such as your current medical condition(s), other medications you may be taking, and any potential need for monitoring.

How are TYLENOL® pain relievers different from other pain relievers?

There are a number of non-prescription pain medications available. Each contain different pain relieving ingredients. TYLENOL® products contain acetaminophen, MOTRIN® IB and ADVIL® products contain ibuprofen, ASPIRIN® contains acetylsalicylic acid (ASA) and ALEVE® contains naproxen sodium. Each of these medicinal ingredients relieve pain, but they work differently. The pain relieving ingredient in TYLENOL® products (acetaminophen), works by elevating the body’s overall pain threshold, so that you feel less pain. TYLENOL® provides fast, effective relief, is gentle on the stomach and is unlikely to interact with other medications you may be taking. The safety and efficacy of TYLENOL® is supported by over 50 years of clinical use. When taken as directed, TYLENOL® pain reliever is one of the safest pain relievers consumers can use. TYLENOL® is also the brand doctors and pharmacists recommend most for relief of pain.



Arthritis Management Centre

Visit the Arthritis Management Centre for tips on how to improve your everyday living